ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Strong homotopy Lie algebras, homotopy Poisson manifolds and Courant algebroids 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2017, 卷号: 107, 期号: 5, 页码: 861-885
Authors:  Lang, HL;  Sheng, YH;  Xu, XM;  Sheng, YH (reprint author), Jilin Univ, Dept Math, Changchun 130012, Peoples R China.;  Sheng, YH (reprint author), Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China.
Adobe PDF(568Kb)  |  Favorite  |  View/Download:54/1  |  Submit date:2017/12/21
L-infinity-algebras  Lie 2-algebras  Homotopy Poisson Manifolds  Courant Algebroids  Symplectic Nq-manifolds  Maurer-cartan Elements